# SDR CA971014002

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Rh Wheel Well
- Part time: 31,233 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT CREW REPORTED A TOTAL HYDRAULIC FAILURE. MAINTENANCE CREW FOUND A LOOSE HYDRAULIC FITTING AND CRACKED LINE. PART NUMBER OF LINE NOT IDENTIFIED IN IPC. IT IS THE LINE THAT TERMINATES IN A 'T' BEFORE TWO FLEX LINES FOR THE DOWN ACTUATION OF THE MLG ACTUATORS.
